# SDR ASAA2024101153623

- Difficulty date: October 11, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 40,049 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75021
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION HAS AREAS OF CORROSION FROM STA 727A TO 727J. GROUNDED - YES. REPAIRED AFT CARGO L/H TRANSITION PANEL FROM STA 727A-727J IAW B737-900 SRM 53-00-53-2R-5W=3" O=.040" R=0 L=4" D=.040".
